# SDR UIEA2017041300546

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,112 hours, 9,329 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS  FOR RT GENERATOR DRIVE AND DRIVE LIGHT ILLUMINATED IN FLIGHT.  IT WENT OFF A FEW MOMENTS LATER.  FOUND THE RIGHT IDG NEEDING OIL.  SERVICED IAW MM 12-13-03. IDG TEST RAN OK IAW MM 71-00-00.
